Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What is the cause for me to bleed again after my periods ?

I had my period on the 5th of this month which lasted until the 10th... and started bleeding again on the 19th. it was a light bleeding which got heavy until today, looks like a menstrual bleeding...I am 30 years old, had a history of PCOS, been trying to conceive since I got married last June. Does this mean I m not ovulating? What can I do?Please help.
Asked On : Sun, 22 May 2011
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello ;
welcome to HealthcareMagic
Irregular periods can be due to hormonal imbalance and even PCOS is one of the cause of having irregular periods.Since you finished menses on 10th and started again on 19th so it is only 14 days so it is not normal(normal periods are anything between 20-35 days).Please consult a Gynaecologist for examination and even get investigated to rule out PCOS or any other problem and then the doctor will advise the necessary treatment.
Answered: Sun, 22 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor